Accessibility Tools

Skip to main content

A.K. – Florida

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"On June 9th, I received my first dose of the Pfizer vaccine. As I drove home, my brain felt drugged. 20 minutes after I received the vaccine, while relaxing at home, my heart started “moving” or like a “jig” in my chest. My blood pressure was elevated and when my Blood pressure was 193/90, pulse 60 (one hour after the vaccine was administered), my husband rushed me to the ER, where my blood pressure was 207/95, heart rate irregular. My husband observed my face color fluctuating between pure white and normal tone and cold hands. I told the ER nurse, my body felt like it was in an adrenaline rush, or “in flight”. ER personal ordered labs and monitored with EKG,

My body was shaking while taking the Chest X-ray, and I had increasing pressure in back by bra strap on left side, The ER personal blamed the uncomfortable bed I was on or possible housework had pulled back muscle. I kept saying I felt fine before vaccine. Test results came back fine, no treatment was given, and I was released 3 hours later when blood pressure systolic was under 170. That evening when my back started dripping sweat, my blood pressure was 123/66.

The next day with my head feeling drugged and unable to carry a thought, I monitored by blood pressure every 2 hours. It gradually increased with no activity all day. At 2:00 pm, BP was 190/80. My primary doctor could not get me an appointment until the next day even though I expressed I was concerned about a stroke.

At the doctor’s visit, his advice was to get second vaccine and to follow up with cardiologist. When asked what I should do when BP goes high, he stated to take another BP medication which I was currently on with controlled BP.

THe following week with cardiologist PA, she explained that it was my immune system to blame for my symptoms, not the vaccine. As I politely said,” I understand”, I was thinking my immune system would not be reacting this way, if my body wasn’t introduced to the vaccine. She ordered three cardiac tests ( will get results this week) and highly recommended the second vaccine even without getting the cardiac tests results first. She increased my BP med because BP was very high at office.Since I have lost 10 losing last year and eating healthy, increasing medication for an elevated BP in one week points to the vaccine.

A month after vaccine, I experience chest discomfort sometimes in the front and other times in back several times a day. I have a “different “ feeling occasionally where heart is located. I don’t know if its cardiac, muscular, or neurological.

Thank you for this site where we can tell our symptoms, and hopefully someone will compile the symptoms to help others and educate doctors. I felt like an isolated case until I saw the Ron JOhnson utube.

Doctors aren’t educated on Covid vaccine reactions and treatments. I even showed the PA an article about hypertension after COVID vaccine from a doctor’s journal.

I KNOW this vaccine affected me physically and mentally. I wish I never received it!

If I can help in anyway to further educate others, please let me know.

Thank you for validation.

-A.K. Florida"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.